# SDR EE4Y2023120618969

- Difficulty date: December 10, 2023
- Submitted: December 14, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N287
- Make and model: Airbus A320-214
- Aircraft serial: 4508
- Aircraft time: 41,885 hours, 27,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Epsu Battery, Diehl
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IAW ALLEGIANT TASK 335100-03-1-001 UPPER FUSELAGE PAX CABIN EPSUBATTERY FAILED AT FOLLOWING POSITIONS FWD LH ,EMER LH AND AFT LH. DUE THIS CONDITION WASREPLACED 3 EA EPSU BATTERY ON POSITIONS FWD LH,EMER LH AND AFT LH IAW A320 AMMTASK33-51-38-400-002-A . AFTER THE SYSTEM TEST WAS FOUND OK
